# SDR A6WA2014072541777

- Difficulty date: July 18, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 33,785 hours, 32,814 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Kinked
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE ILLUMINATED DURING CLIMB THRU 26000 FT.  RAN QRH AFTER PAX DOOR WARNING.  COMPLIED WITH QRH.  DECLARED AN EMERGENCY,  DESCENDED TO 10000 FT, WARNING WENT AWAY & PRESSURIZATION NORMAL.  R & R PAX DOOR HARNESS IAW AMM 52-70-04.  COMPLIED WITH OPS TEST OF PAX DOOR.  OPS CHECKED GOOD.
